# SDR SIMA20120827005

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 21,625 hours, 18,528 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0301
- Part serial: 01881
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 4264,  CREW REPORTED THAT CLIMBING-OUT OF 27,600 FL CABIN PRESSURE WAS LOWER THAN CHART ON 21-24.  INCREASED TO STAY ON CHART.  AT 3000FL CABIN ALT LOST.  INITIATED AN EMERGENCY DESCENT, DECLARED AN EMERGENCY AND COMPLIED WITH AOM VOL 1 CHECKLIST AND DIVERTED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT IAW FIM 21-31-00, HAD DIFFICULTY WITH THE MANUAL CONTROLLER.  REMOVED AND REPLACED THE MANUAL CONTROLLER IAW AMM 21-31-02.  OPS CHECKED GOOD.  NO FURTHER FAULTS FOUND.  DISCREPANCY CLEARED.  OUTFLOW VALVES CHECKED GOOD IAW AMM 21-31-00.  AIRCRAFT RETURNED TO SERVICE.
